Alert archive / California / Wind Advisories in 2005
Wind Advisory 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 30, 2005, 3:50 PM PST. It took effect at Oct 31, 2005, 4:00 AM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2005, 3:50 PM PST (23:50 UTC)
- In effect from
- Oct 31, 2005, 4:00 AM PST
- Expired
- Oct 31, 2005, 2:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 302350 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 350 PM PST SUN OCT 30 2005 ...WIND ADVISORIES HAVE BEEN ISSUED FOR MONDAY FOR THE MOUNTAINS OF BOTH VENTURA AND LOS ANGELES COUNTIES... .BUILDING HIGH PRESSURE OVER THE ROCKY MOUNTAINS WILL PRODUCE MODERATE TO STRONG OFFSHORE WINDS MONDAY MORNING OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA MOUNTAINS. THESE WINDS ARE EXPECTED TO DEVELOP IN THE EARLY MORNING HOURS ON MONDAY AND CONTINUE UNTIL MID AFTERNOON MONDAY BEFORE DIMINISHING. CAZ053-054-310600- /X.NEW.KLOX.WI.Y.0007.051031T1200Z-051031T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 350 PM PST SUN OCT 30 2005 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY. WINDS WILL BE NORTHEAST AT 25 TO 35 MPH WITH LOCAL GUSTS ABOVE 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-310600- /X.NEW.KLOX.WI.Y.0007.051031T1200Z-051031T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 350 PM PST SUN OCT 30 2005 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY. WINDS WILL BE NORTHEAST AT 25 TO 35 MPH WITH LOCAL GUSTS ABOVE 50 MPH.. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DANIELSON
4 follow-up statements
000 WWUS76 KLOX 310555 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 PM PST SUN OCT 30 2005 ...VERY WINDY THROUGH AND BELOW PASSES OF THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES LATE TONIGHT AND MONDAY MORNING... .BUILDING HIGH PRESSURE OVER THE ROCKY MOUNTAINS WILL PRODUCE MODERATE TO STRONG OFFSHORE WINDS MONDAY MORNING OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA MOUNTAINS. THESE WINDS ARE EXPECTED TO DEVELOP IN THE EARLY MORNING HOURS ON MONDAY AND CONTINUE UNTIL MID AFTERNOON MONDAY BEFORE DIMINISHING. CAZ053-054-311200- /X.CON.KLOX.WI.Y.0007.051031T1200Z-051031T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 955 PM PST SUN OCT 30 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY. NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS ABOVE 50 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH EARLY MONDAY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-311200- /X.CON.KLOX.WI.Y.0007.051031T1200Z-051031T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 955 PM PST SUN OCT 30 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM PST MONDAY. NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS ABOVE 50 MPH WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH EARLY MONDAY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS76 KLOX 311137 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 337 AM PST MON OCT 31 2005 ...WINDY THROUGH AND BELOW PASSES OF THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES TODAY... .BUILDING HIGH PRESSURE OVER THE ROCKY MOUNTAINS WILL PRODUCE MODERATE TO STRONG OFFSHORE WINDS OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA MOUNTAINS. THESE WINDS ARE EXPECTED TO BEGIN TO DIMINISH BY MID TO LATE AFTERNOON. CAZ053-054-311800- /X.CON.KLOX.WI.Y.0007.051031T1200Z-051031T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 337 AM PST MON OCT 31 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 30 TO 40 MPH WITH LOCAL GUSTS ABOVE 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-311800- /X.CON.KLOX.WI.Y.0007.051031T1200Z-051031T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 337 AM PST MON OCT 31 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 30 TO 40 MPH WITH LOCAL GUSTS ABOVE 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RAT/RORKE
000 WWUS76 KLOX 311752 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 952 AM PST MON OCT 31 2005 ...WINDY THROUGH AND BELOW PASSES OF THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES TODAY... .BUILDING HIGH PRESSURE OVER THE ROCKY MOUNTAINS WILL PRODUCE MODERATE TO STRONG OFFSHORE WINDS OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICA MOUNTAINS. THESE WINDS ARE EXPECTED TO BEGIN TO DIMINISH BY MID TO LATE AFTERNOON. CAZ053-054-312200- /X.CON.KLOX.WI.Y.0007.000000T0000Z-051031T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 952 AM PST MON OCT 31 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-312200- /X.CON.KLOX.WI.Y.0007.000000T0000Z-051031T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 952 AM PST MON OCT 31 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. WINDS WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
000 WWUS76 KLOX 312152 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 152 PM PST MON OCT 31 2005 ...ALL WIND ADVISORIES WILL EXPIRE AT 2 PM... .NORTHEAST WINDS ARE DECREASING ACROSS VENTURA AND LOS ANGELES COUNTIES THIS AFTERNOON. FOR THIS REASON...THE WIND ADVISORIES WILL BE ALLOWED TO EXPIRE AT 2 PM. LINGERING OFFSHORE FLOW WILL CONTINUE THROUGH TUESDAY MORNING WITH OCCASIONAL NORTHEAST WINDS TO AROUND 30 MPH THROUGH AND BELOW PASSES AND CANYONS. CAZ053-054-312300- /X.EXP.KLOX.WI.Y.0007.000000T0000Z-051031T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 152 PM PST MON OCT 31 2005 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON. $$ CAZ046-312300- /X.EXP.KLOX.WI.Y.0007.000000T0000Z-051031T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 152 PM PST MON OCT 31 2005 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON. $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 9:28 AM PST, 6 hours 22 minutes earlier.
Area forecast discussion, Oct 30, 9:28 AM PST, 6 hours 22 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 928 AM PST SUN OCT 30 2005 .SHORT TERM...LATEST SATELLITE SHOWS GENERALLY CLEAR SKIES ACROSS THE AREA...EXCEPT FOR SOME CLOUDS OVER SLO/SBA COUNTIES. EXPECT THESE CLOUDS TO BURN OFF QUICKLY WITH ALL AREAS ENJOYING A SUNNY AFTERNOON. FOR TONIGHT THROUGH TUESDAY...MODELS STILL INDICATING A DECENT OFFSHORE WIND EVENT. WILL EXPECT STRONGEST WINDS ON MONDAY WITH WINDS APPROACHING ADVISORY LEVELS IN THE VTU/LAX MOUTAINS AND VALLEYS. WITH THIS PATTERN...TEMPERATURES ARE EXPECTED TO JUMP DRAMATICALLY ON MONDAY WITH MOST COASTAL AND VALLEY AREAS IN THE 80S TO LOWER 90S. ON TUESDAY...WILL EXPECT SOME SLIGHT COOLING FOR THE IMMEDIATE COAST WITH NEAR PERSISTENCE TEMPS ELSEWHERE. THIS OFFSHORE PATTERN WILL CONTINUE TO INCREASE THE FIRE DANGER ACROSS THE AREA. THEREFORE...CURRENT FIRE WEATHER WATCH STILL LOOKS APPROPRIATE AT THIS TIME. .LONG TERM...MODELS INDICATE UPPER RIDGE BREAKS DOWN AND ONSHORE FLOW RETURNS TO THE AREA. SO...WILL GO WITH COOLER TEMPS AND DRY CONDITIONS FOR THE EXTENDED PERIOD WITH MARINE LAYER BEGINNING TO RETURN ON THURSDAY MORNING. && .AVIATION...WEAK TO MODERATE OFFSHORE PRESSURE GRADIENT OVER THE MOUNTAINS THIS MORNING WILL BECOME MODERATE AND SHIFT OVER THE VALLEYS OVERNIGHT. A WEAK ONSHORE PRESSURE GRADIENT WILL DEVELOP NEAR SHORE THIS AFTERNOON THEN TRANSITION TO WEAK TO MODERATE OFFSHORE OVERNIGHT. SOUTHERN LIMIT OF AN UPPER LEVEL TROUGH OVER THE AREA THIS MORNING WILL SHIFT EAST AND A RIDGE UPSTREAM WILL BUILD OVER THE AREA. MODERATE NORTHWEST UPPER LEVEL FLOW WILL BECOME WEAK NORTH FLOW BY MON MORNING. FREEZING LEVEL WAS 13-14KFT AND WILL REMAIN AROUND PRESENT ALTITUDE OVERNIGHT. HAVE FOLLOWED MOS AND WILL CONTINUE CLEAR SKIES OVERNIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...THOMPSON AVIATION...FORWOOD
Hazardous weather outlook, Oct 30, 6:00 AM PST, 9 hours 50 minutes before
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
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.